MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 LCS COMPLETE FEM POR L STD+; KNEE FEMORAL

DEPUY ORTHOPAEDICS INC 1818910 LCS COMPLETE FEM POR L STD+; KNEE FEMORAL
Catalog Number 129404050
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tissue Damage (2104); Not Applicable (3189)
Date of Event 03/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reason for revision: (b)(6) 2018: metallosis.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR L STD+
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7407334
Report Number1818910-2018-56919
Device Sequence Number1160932
Product Code NJL
UDI-Device Identifier10603295021773
UDI-Public10603295021773
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number129404050
Device Lot Number1174627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR